# SDR FDKA200712395

- Difficulty date: December 11, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 14,247 hours, 13,278 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Dcu
- Condition: Malfunctioned
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6015 JFK-ORF (2100 PHX LCL) - LAV SMOKE INDICATION IN FLIGHT.  MX REMOVED AND REPLACED DCU, OPS GOOD.
